| Model Number |
10607 |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/02/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that difficulty removal occurred.The target lesion was located in the right coronary artery.A 4.00 x 38 synergy drug-eluting stent was selected and placed.However, upon removal, the balloon would not re-wrap and would not go into the guide catheter.The physician used a new guide catheter and then removed all devices as a whole.The balloon was removed in a deflated state and completed the procedure.No patient complications were reported and the patient's status was stable.
Additional Manufacturer Narrative
Device is a combination product.Bsc aware date corrected from 07/02/2020 to 07/03/2020.
Event or Problem Description
It was reported that difficulty removal occurred.The target lesion was located in the right coronary artery.A 4.00 x 38 synergy drug-eluting stent was selected and placed.However, upon removal, the balloon would not re-wrap and would not go into the guide catheter.The physician used a new guide catheter and then removed all devices as a whole.The balloon was removed in a deflated state and completed the procedure.No patient complications were reported and the patient's status was stable.It was further reported that the clacified lesion was pre-treated with coronary orbital atherectomy system and a non-compliant balloon before stenting.The balloon was inflated once at 20 atmospheres for 9 seconds after initial stent deployment.